# SDR FDEA201007102471

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 41,839 hours, 24,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A305300102
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE EXTERNAL SKIN AT FRAME 20 COMMON TO FWD EDGE OF DOOR  CUT-OUT 2 EA AREAS OF IMPACT DAMAGE. AREA 1=.500" X .250" X .316"  AREA 2=  8.500" X .250" X .365" BETWEEN RT STR 36 AND 40 REMOVED DAMAGED FRAME SECTION IAW REPAIR DWG SR 30-53-001.  INSTALLED FRAME SEGMENTS, SPLICE, STRAPS AND FILLER IAW DWG SR 30-53-001.  INSTALLED REPAIR DOUBLER IAW SRM 53-13-18, FIG 201, SHEET 1 PG 205-206.
